Wisconsin, 2006

Hail and Damaging Winds in Wisconsin, August 23 to 24, 2006

August 23 to 24, 2006 · NWS ARX · 50 events in 7 counties and zones

Hail as large as baseballs, along with thunderstorm wind gusts as high as 75 mph, were reported by law enforcement officials, storm spotters, amateur radio operators and the public. Hail storms repeatedly moved over the same areas, especially along the Interstate 94 corridor.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.7 million
Crop damage
$14 million
Events
50

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

Hail as large as baseballs, along with thunderstorm wind gusts as high as 75 mph, were reported by law enforcement officials, storm spotters, amateur radio operators and the public. Hail storms repeatedly moved over the same areas, especially along the Interstate 94 corridor. Hardest hit was the area from near Millston (Jackson County) to Warrens and Tomah (Monroe County), where large hail substancially damaged corn and soybean fields, as well as cranberry plants. In fact, cranberry plant loss was projected at 50 percent. Large hail also shattered windshields of numerous vehicles, broke windows and damaged roofs and siding of homes. In addition to the hail, Tomah was hard hit by thunderstorm winds, which flipped over large fuel tanks at a gas station and tossed shopping carts onto cars in a deparment store parking lot. During this severe weather event alone, crop damage across southwest Wisconsin totaled close to 14 million dollars, with damage to vehicles and homes totaling nearly 3 million dollars.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Aug 23, 11:12 AM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Aug 23, 11:12 AM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1212 PM CDT WED AUG 23 2006

.UPDATE...WATER VAPOR SATELLITE IMAGERY INDICATING A COUPLE OF WEAK
DISTURBANCES OVER NORTHERN WISCONSIN AND NORTHERN MINNESOTA LATE
THIS MORNING. LATEST 16Z SURFACE ANALYSIS INDICATED WARM FRONT
EXTENDING FROM WESTERN MINNESOTA TO SOUTH CENTRAL WISCONSIN. RUC
INDICATES GOOD ISENTROPIC LIFT AND MOISTURE TRANSPORT AT 310K
SURFACE INTO WESTERN AND CENTRAL WISCONSIN THIS MORNING. THIS HAS
DEVELOPED A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER CENTRAL
WISCONSIN LATE THIS MORNING PER LATEST KARX RADAR. HAVE UPDATED
GRIDS TO OCCASIONAL ACROSS CENTRAL WISCONSIN AND SCATTERED SHOWERS
AND THUNDERSTORMS ELSEWHERE ACROSS FORECAST AREA.

15Z RUC INDICATING WARM FRONT WILL REMAIN NEARLY STATIONARY OVER
SOUTHWEST AND SOUTHERN WISCONSIN THIS AFTERNOON. RUC INDICATING
0-6KM MOIST UNSTABLE CAPE OF 2000-3000 J/KG BY 21Z ACROSS FORECAST
AREA. COMBINED WITH 0-3KM SHEAR OF 20 TO 35 KNOTS...THIS WILL ALLOW
FOR SOME THUNDERSTORMS TO BECOME SEVERE ACROSS FORECAST AREA. 15Z
RUC INDICATING SIGNIFICANT TORNADO PARAMETER OF GREATER THAN 1
EXTENDING FROM WESTERN WISCONSIN THROUGH CENTRAL WISCONSIN BY 00Z
THURSDAY. ISOLATED TORNADOES ARE POSSIBLE ALONG AND JUST SOUTHWEST
OF WARM FRONT LATER THIS AFTERNOON.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DTJ
Hazardous weather outlook, Aug 23, 12:55 PM CST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
155 PM CDT WED AUG 23 2006

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-241100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
155 PM CDT WED AUG 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST  INTO CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FRONTAL BOUNDARY WAS LOCATED FROM RED WING MINNESOTA TO LA CROSSE
WISCONSIN...SOUTHEASTWARD TO NEAR WISCONSIN DELLS. VERY WARM AND
UNSTABLE AIR WAS BUILDING OVER MINNESOTA AND IOWA AND WILL PROVIDE
ENERGY TO THUNDERSTORMS FORMING NEAR THE BOUNDARY. THE WINDS ABOVE
THE SURFACE ARE FAVORABLE FOR SUPERCELLS...WITH TORNADOES POSSIBLE
ALONG THE BOUNDARY WHERE SURFACE WINDS BECOME MORE SOUTH AND EAST.
THE TEMPERATURE AND WIND PROFILE ALOFT ALSO FAVORS VERY LARGE HAIL.
DAMAGING WINDS ARE ALSO POSSIBLE ALONG AND WEST OF THE BOUNDARY.

THUNDERSTORMS ARE EXPECTED TO FORM BETWEEN 3 AND 5 PM ALONG THIS
FRONTAL BOUNDARY FROM RED WING TO LA CROSSE TO THE WISCONSIN
DELLS...AND A TORNADO WATCH WILL LIKELY BE ISSUED BY THE STORM
PREDICTION CENTER FOR THE MAIN THREAT AREA. STORMS WILL MOVE
SOUTHEAST ONCE INITIATED.

FURTHER AWAY FROM THE BOUNDARY...ALONG AND NORTH OF I-94 IN
WISCONSIN...LARGE HAIL WILL BE THE MAIN THREAT.

STORMS MAY BUILD WEST TOWARD I-35 THROUGH THE EVENING AND ALSO WILL
CONTAIN A LARGE HAIL AND DAMAGING WIND THREAT. ISOLATED TORNADOES ARE
POSSIBLE SHOULD THE BOUNDARY MOVE WEST THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES FOR THURSDAY AND
THURSDAY NIGHT. THE FRONTAL BOUNDARY WILL REMAIN NEAR A SIOUX FALLS
TO MASON CITY AND DUBUQUE LINE FOR THURSDAY AND THURSDAY NIGHT. AS A
STRONG UPPER DISTURBANCE AND AN AREA OF LOW PRESSURE MOVE ACROSS THE
NORTHERN PLAINS...THE SOUTHERLY FLOW OF MOISTURE INTO AND OVER THE
FRONT WILL INCREASE FOR THURSDAY AFTERNOON AND EVENING. THE AIRMASS
SOUTH OF THE FRONTAL BOUNDARY WILL AGAIN BECOME VERY UNSTABLE. WINDS
ALOFT WILL INCREASE AS WELL. THIS COMBINATION WILL BE FAVORABLE FOR
A FEW OF THE STORMS TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT. IF THE FRONT LIFTS INTO THE AREA THURSDAY
AFTERNOON OR EARLY THURSDAY EVENING...THERE WILL ALSO BE A RISK FOR
ISOLATED TORNADOS WITH ANY THUNDERSTORMS NEAR THE FRONTAL BOUNDARY.
THE TORNADO THREAT WOULD MAINLY BE ACROSS NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

WITH A VERY MOIST AIRMASS BEING LIFTED NORTH OVER THE FRONT...THERE
IS ALSO THE THREAT OF LOCALLY HEAVY RAINS AND A POTENTIAL FOR FLASH
FLOODING THURSDAY NIGHT. THIS THREAT APPEARS TO BE MAINLY NORTH OF
INTERSTATE 90.

STAY TUNED FOR LATER OUTLOOKS WHICH WILL REFINE THE TIMING AND THREAT
AREAS FOR THESE POTENTIAL SEVERE WEATHER EVENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING...MAINLY
ALONG AND EAST OF THE MISSISSIPPI RIVER COORIDOR. SPOTTERS ALONG THE
MISSISSIPPI RIVER CORRIDOR AND EAST SHOULD BE READY FOR ACTIVATION
ANYTIME AFTER 3 OR 4 PM...AND SEVERE WEATHER MAY LAST THROUGH THE
EVENING. AREAS FURTHER WEST WILL POSSIBLY BE NEEDED LATER IN THE
EVENING. THOSE SPOTTERS WEST OF THE MISSISSIPPI RIVER CAN MONITOR
DEVELOPMENT ON RADAR FOR ASSISTANCE.

SPOTTER ACTIVATION MAY BE NEEDED ALMOST ANYWHERE IN THE AREA THURSDAY
AFTERNOON AND EVENING...WHICH WILL DEPEND ON WHERE THE FRONTAL
BOUNDARY IS.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RRS/DTJ/BAUMGARDT

The radar

The La Crosse radar (KARX), 110 km away, was scanning. The volume nearest the first event began at 20:10 UTC.

Open the radar archive at this moment

Event by event

42 hail, 8 thunderstorm wind. Local standard time, as filed.

Hail, Clark

When
August 23, 2:10 PM CST
Where
Clark County, 4 mi NW of Willard
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
44.767, -90.783

Hail, Clark

When
August 23, 2:12 PM CST
Where
Clark County, 3 mi W of Greenwood
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
44.767, -90.667

Hail, Clark

When
August 23, 4:25 PM CST
Where
Clark County, 3 mi SW of Neillsville
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
44.533, -90.650

Hail, Jackson

When
August 23, 4:35 PM CST
Where
Jackson County, 14 mi E of Millston
Measured
2 in hail
Property damage
$50,000
Crop damage
$500,000
Reported by
GENERAL PUBLIC
Coordinates
44.200, -90.367

Hail, Jackson

When
August 23, 4:50 PM CST
Where
Jackson County, 2 mi S of Hatfield
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
44.383, -90.733

Thunderstorm Wind, Jackson

When
August 23, 5:00 PM CST
Where
Jackson County, 10 mi SE of Price
Measured
52 kt (60 mph) estimated gust
Property damage
$250
Reported by
AMATEUR RADIO
Coordinates
44.483, -90.900

Hail, Jackson

When
August 23, 5:05 PM CST
Where
Jackson County, 2 mi W of Merrillan
Measured
1.25 in hail
Property damage
$50,000
Crop damage
$20,000
Reported by
LAW ENFORCEMENT
Coordinates
44.450, -90.867

Hail, Clark

When
August 23, 5:15 PM CST
Where
Clark County, 10 mi E of Humbird
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$80,000
Reported by
GENERAL PUBLIC
Coordinates
44.533, -90.700

Hail, Jackson

When
August 23, 5:20 PM CST
Where
Jackson County, Merrillan
Measured
1.75 in hail
Property damage
$9,000
Crop damage
$15,000
Reported by
LAW ENFORCEMENT
Coordinates
44.450, -90.833

Thunderstorm Wind, Jackson

When
August 23, 5:25 PM CST
Where
Jackson County, 5 mi NE of Black River Falls
Measured
55 kt (63 mph) estimated gust
Property damage
$250
Reported by
LAW ENFORCEMENT
Coordinates
44.350, -90.867

Hail, Jackson

When
August 23, 5:32 PM CST
Where
Jackson County, 3 mi SE of Black River Falls
Measured
1 in hail
Property damage
$25,000
Crop damage
$30,000
Reported by
TRAINED SPOTTER
Coordinates
44.267, -90.883

Hail, Jackson

When
August 23, 5:35 PM CST
Where
Jackson County, 3 mi SE of Black River Falls
Measured
1.75 in hail
Property damage
$50,000
Crop damage
$30,000
Reported by
TRAINED SPOTTER
Coordinates
44.267, -90.883

Thunderstorm Wind, Monroe

When
August 23, 5:55 PM CST
Where
Monroe County, 2 mi S of Warrens
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Crop damage
$500,000
Reported by
AMATEUR RADIO
Coordinates
44.100, -90.500

Hail, Monroe

When
August 23, 5:55 PM CST
Where
Monroe County, 1 mi S of Kirby
Measured
2 in hail
Property damage
$15,000
Crop damage
$500,000
Reported by
AMATEUR RADIO
Coordinates
44.083, -90.533

Thunderstorm Wind, Monroe

When
August 23, 5:55 PM CST
Where
Monroe County, 1 mi SW of Kirby
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Crop damage
$500,000
Reported by
AMATEUR RADIO
Coordinates
44.083, -90.550

Thunderstorm Wind, Monroe

When
August 23, 5:55 PM CST
Where
Monroe County, 5 mi WSW of Warrens
Measured
61 kt (70 mph) measured gust
Property damage
$500,000
Crop damage
$2.5 million
Reported by
COOP STATION
Coordinates
44.100, -90.600

Hail, Monroe

When
August 23, 5:55 PM CST
Where
Monroe County, 5 mi WSW of Warrens
Measured
1.75 in hail
Property damage
$500,000
Crop damage
$3.5 million
Reported by
COOP STATION
Coordinates
44.100, -90.600

Thunderstorm Wind, Monroe

When
August 23, 6:00 PM CST
Where
Monroe County, Kirby
Measured
61 kt (70 mph) estimated gust
Property damage
$100,000
Crop damage
$1.0 million
Reported by
TRAINED SPOTTER
Coordinates
44.100, -90.533

Thunderstorm Wind, Monroe

When
August 23, 6:02 PM CST
Where
Monroe County, 3 mi S of Warrens
Measured
61 kt (70 mph) estimated gust
Property damage
$150,000
Crop damage
$3.5 million
Reported by
AMATEUR RADIO
Coordinates
44.083, -90.500

Hail, Monroe

When
August 23, 6:03 PM CST
Where
Monroe County, 1 mi S of Tunnel City
Measured
2.5 in hail
Property damage
$60,000
Crop damage
$50,000
Reported by
TRAINED SPOTTER
Coordinates
43.983, -90.567

Hail, Monroe

When
August 23, 6:06 PM CST
Where
Monroe County, 1 mi E of Tunnel City
Measured
1 in hail
Property damage
$20,000
Crop damage
$30,000
Reported by
AMATEUR RADIO
Coordinates
44.000, -90.550

Hail, Monroe

When
August 23, 6:08 PM CST
Where
Monroe County, Tomah
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
43.983, -90.500

Thunderstorm Wind, Monroe

When
August 23, 6:15 PM CST
Where
Monroe County, Tomah
Measured
65 kt (75 mph) estimated gust
Property damage
$500,000
Reported by
AMATEUR RADIO
Coordinates
43.983, -90.500

Hail, Monroe

When
August 23, 6:21 PM CST
Where
Monroe County, 2 mi NW of Oakdale
Measured
1 in hail
Property damage
$30,000
Crop damage
$100,000
Reported by
TRAINED SPOTTER
Coordinates
43.983, -90.417

Hail, Jackson

When
August 23, 6:35 PM CST
Where
Jackson County, 14 mi E of Millston
Measured
2 in hail
Property damage
$75,000
Crop damage
$50,000
Reported by
GENERAL PUBLIC
Coordinates
44.200, -90.367

Hail, Juneau

When
August 23, 6:40 PM CST
Where
Juneau County, 1 mi SW of Union Center
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$40,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
43.667, -90.283

Hail, Juneau

When
August 23, 6:42 PM CST
Where
Juneau County, Union Center
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
43.683, -90.267

Hail, Juneau

When
August 23, 6:45 PM CST
Where
Juneau County, 1 mi SW of Union Center
Measured
1.75 in hail
Property damage
$10,000
Crop damage
$60,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
43.667, -90.283

Hail, Vernon

When
August 23, 6:45 PM CST
Where
Vernon County, Hillsboro
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$50,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
43.650, -90.350

Hail, Vernon

When
August 23, 6:45 PM CST
Where
Vernon County, 1 mi E of Hillsboro
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$50,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
43.650, -90.333

Hail, Juneau

When
August 23, 6:45 PM CST
Where
Juneau County, Union Center
Measured
1.5 in hail
Property damage
$25,000
Crop damage
$75,000
Reported by
AMATEUR RADIO
Coordinates
43.683, -90.267

Hail, Vernon

When
August 23, 6:45 PM CST
Where
Vernon County, 1 mi NE of Hillsboro
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
43.667, -90.333

Hail, Vernon

When
August 23, 6:48 PM CST
Where
Vernon County, Hillsboro
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$50,000
Reported by
LAW ENFORCEMENT
Coordinates
43.650, -90.350

Hail, Monroe

When
August 23, 6:57 PM CST
Where
Monroe County, 1 mi W of Warrens
Measured
0.88 in hail
Property damage
$10,000
Crop damage
$50,000
Reported by
AMATEUR RADIO
Coordinates
44.133, -90.517

Hail, Juneau

When
August 23, 6:57 PM CST
Where
Juneau County, Wonewoc
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
43.650, -90.233

Hail, Juneau

When
August 23, 6:58 PM CST
Where
Juneau County, Wonewoc
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
43.650, -90.233

Hail, Richland

When
August 23, 7:11 PM CST
Where
Richland County, Cazenovia
Measured
1.75 in hail
Property damage
$20,000
Crop damage
$50,000
Reported by
AMATEUR RADIO
Coordinates
43.517, -90.200

Hail, Jackson

When
August 23, 7:35 PM CST
Where
Jackson County, 15 mi E of Millston
Measured
1 in hail
Property damage
$10,000
Crop damage
$50,000
Reported by
COOP STATION
Coordinates
44.200, -90.350

Hail, Vernon

When
August 23, 7:50 PM CST
Where
Vernon County, 4 mi N of Hillsboro
Measured
1.75 in hail
Property damage
$40,000
Crop damage
$50,000
Reported by
GENERAL PUBLIC
Coordinates
43.700, -90.350

Hail, Juneau

When
August 23, 7:56 PM CST
Where
Juneau County, Union Center
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
43.683, -90.267

Hail, Juneau

When
August 23, 8:00 PM CST
Where
Juneau County, 1 mi NE of Union Center
Measured
1.5 in hail
Property damage
$50,000
Crop damage
$60,000
Reported by
GENERAL PUBLIC
Coordinates
43.700, -90.250

Hail, Monroe

When
August 23, 8:38 PM CST
Where
Monroe County, 1 mi NE of Tomah
Measured
0.88 in hail
Property damage
$10,000
Crop damage
$5,000
Reported by
AMATEUR RADIO
Coordinates
44.000, -90.483

Hail, Monroe

When
August 23, 8:43 PM CST
Where
Monroe County, Oakdale
Measured
1.75 in hail
Property damage
$35,000
Crop damage
$5,000
Reported by
GENERAL PUBLIC
Coordinates
43.967, -90.383

Hail, Adams

When
August 23, 11:27 PM CST to 11:37 PM CST
Where
Adams County, 3 mi S of Brooks
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
43.767, -89.633

Hail, Adams

When
August 23, 11:35 PM CST
Where
Adams County, 2 mi S of Brooks
Measured
1 in hail
Property damage
$25,000
Crop damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
43.783, -89.633

Hail, Jackson

When
August 24, 12:00 AM CST
Where
Jackson County, 14 mi E of Millston
Measured
1 in hail
Property damage
$20,000
Crop damage
$250,000
Reported by
GENERAL PUBLIC
Coordinates
44.200, -90.367

Hail, Juneau

When
August 24, 12:35 AM CST
Where
Juneau County, 2 mi N of Necedah
Measured
1 in hail
Property damage
$30,000
Crop damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
44.067, -90.083

Hail, Juneau

When
August 24, 12:37 AM CST
Where
Juneau County, 1 mi E of New Lisbon
Measured
1.75 in hail
Property damage
$25,000
Crop damage
$20,000
Reported by
EMERGENCY MANAGER
Coordinates
43.883, -90.150

Hail, Juneau

When
August 24, 2:45 AM CST
Where
Juneau County, Elroy
Measured
1 in hail
Property damage
$30,000
Crop damage
$60,000
Reported by
EMERGENCY MANAGER
Coordinates
43.750, -90.267

Hail, Juneau

When
August 24, 2:55 AM CST
Where
Juneau County, Wonewoc
Measured
1.75 in hail
Property damage
$40,000
Crop damage
$40,000
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
43.650, -90.233

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2006Every state in 2006This day in weather historyWarnings in Wisconsin, August 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5528846, 5528847, 5528848, 5528973, 5528849, 5528850, 5528851, 5528975, 5528852, 5528853, 5528854, 5528855, 5528856, 5528857, 5528858, 5528859, 5528860, 5528942, 5528943, 5528944, 5528945, 5528946, 5528947, 5528948, 5528976, 5528949, 5528950, 5528951, 5528952, 5528953, 5528954, 5528970, 5528955, 5528956, 5528957, 5528958, 5528959, 5528960, 5528969, 5528961, and more.